Announcement

Collapse
No announcement yet.

Cymbalta -> dry eyes???

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Cymbalta -> dry eyes???

    Hi there!
    I tried lyrica for my neuropatic pain, but it didn't help. Now my doctor prescribed Cymbalta (duloxetin). I got a very dry mouth from this medication!! Now I'm very afraid that this drug will affect my dry eyes, too. Dry eyes aren't listed among the side effect, but could it be that they could dry out? My mouth is dry, so the drug makes someone dry, so the eyes could get dry, too?
    I only take 30 mg a day and don't dare to increase the dosage. My doctor told me that 90 mg is our target dosage.... Can 30 mg help for my pain? I'm too afraid to increase the dosage because of my dry eyes.
    Do you have experience with cymbalta? Is it the right drug for me? Or could you recommend another drug for my neuropathic pain which doesn't make dry....?
    I'm really desparte now because I hate my neuropatic pain, it drives me crazy!! But I hate my dry eyes, too and don't want to get them worse...
    Please don't hesitate to correct my English - I'm still learning

  • #2
    Hi ... Did the Cymbalta help? I was just prescribed it today?

    Comment


    • #3
      Any medication that lists dry mouth has the potential to cause dry eye in patients who already have dry eyes.

      Cymbalta does list dry eye as a side effect under the eye disorders section as an infrequent side effect.

      http://www.drugs.com/sfx/cymbalta-side-effects.html
      Eye Disorders Frequent: vision blurred; Infrequent: diplopia, dry eye, and visual impairment.

      Comment


      • #4
        I have this and thought this blog might help. I think lyrica could be better.

        http://www.ic-network.com/forum/show...808#post598808

        Comment


        • #5
          this should work

          http://www.ic-network.com/forum/show...958#post602958

          Comment

          Working...
          X